On a problem of Davison.

S.P. Zhou

Aequationes mathematicae (1992)

  • Volume: 43, Issue: 1, page 90-93
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Zhou, S.P.. "On a problem of Davison.." Aequationes mathematicae 43.1 (1992): 90-93. <http://eudml.org/doc/137445>.

author = {Zhou, S.P.},
journal = {Aequationes mathematicae},
keywords = {conjugate functions; analytic function},
number = {1},
pages = {90-93},
title = {On a problem of Davison.},
url = {http://eudml.org/doc/137445},
volume = {43},
year = {1992},

AU - Zhou, S.P.
TI - On a problem of Davison.
JO - Aequationes mathematicae
PY - 1992
VL - 43
IS - 1
SP - 90
EP - 93
KW - conjugate functions; analytic function
UR - http://eudml.org/doc/137445
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.